Thyroid UK
87,814 members102,505 posts

Does T3 the drug affect your cortisol and adrenals?

Since being on T3 I feel my Cortisol and Adrenals have been affected.

Most mornings I feel completely lethargic even after sleep and totally ill and can barely function at work until around 11/12.

This only really started after being on T3 however I am on a very low dose of T3 so I wouldn't doubt this would be the case, any thoughts?

3 Replies
oldestnewest

Have you tried taking Levo and T3 at bedtime?

2 likes
Reply

Hi there

I haven't tried taking my Levo at night yet I take it in the morning when I wake up usually, I take my t3 around 3/4pm as it keeps me up if I take it any later than that, do you think this might be causing me to be ill again?

Reply

Hi misty grey, I had the same problem, could sleep for 10hrs and still wakeup feeling awful, I now take 100 T4, plus half a 25mcg T3 in the morning and that has definitely helped, how are your vitamin levels? Are they all optimal? That's something else to look into, Hope you feel better soon, :)) xx

2 likes
Reply

You may also like...